# SDR AALA201907119008

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 82,432 hours, 10,549 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT 60 KNOTS, MAIN GEAR STEERING ISSUE, REVERSE WAS DEPLOYED, IDLE ONLY. MAINTENANCE ACCOMPLISHED AMM 05-51-58 AND MCM CARD 05-96-31 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
